| Model Number |
SN60AT |
| Medical Device Problem Codes |
Material Opacification (1426); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported having 'more and more problems' with glistenings on intraocular lenses (iols).Additional information was requested and received reporting an prk procedure was performed.
Event or Problem Description
Additional information received from the patient stating she will not do an additional examination because of the additional costs.She consulted dr.(b)(6) just once.The implantation was performed by dr.(b)(6).
Additional Manufacturer Narrative
The manufacturer internal reference number is:(b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received indicated that following implantation of the iols, " i saw everything small with one eye and everything big with the other" therefore, photorefractive keratectomy (prk) was performed.Dry eyes, artificial light from above and strange vision problems have been present since the procedure.This report is for the right eye.
Additional Manufacturer Narrative
The product was not returned for analysis.There have been no other complaints reported in the lot number.The root cause for the reported complaint could not be determined.No sample was returned for analysis.All product and batch history records are quality reviewed prior to product release.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received reporting the increased glare sensitivity can be explained by the very strong glistening of the lens surface.